Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
189 Doctors are Online

Right eyelid opening less, ptosis. Taking Nurostar tablets. Good medication for this condition?

50 male, 5 8 , i ve been healthy, nonsmoker, nondrinker, good diet and exercise, no diabetes , no Thyroid issue, since last 5 days my right eye lid opening half & my family doctor says that is ptosis and take advice of two physician and one of them prescribed me Nurostar tab daily 1 tab at noon & other physician prescribed me Defcort 6mg daily 2 tab for 15 days & after that 1 tab for 10 days, so kindly advice me, which medicines is best for my case
Asked On : Fri, 1 Jun 2012
Answers:  1 Views:  534
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
General & Family Physician 's  Response

Welcome to HealthcareMagic forum.

What you describe seems like acute unilateral ptosis. Acute ptosis is often associated with other causes such as "Horner syndrome", brain pathology, chest pathology or a localised growing mass.

The treatment suggested by your second doctor - defcort (steroid) is appropriate.

In addition to these drugs, I would be interested in knowing if you have performed any investigations. Routine blood test, MRI scans and thorough eye examination is essential and important in your case.

Discuss with your neuro-ophthalmologist for proper management.

Hope this helps.

Wish you a speedy recovery

Best regards
Answered: Fri, 1 Jun 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor